I have been taking 100 mg of topiramate daily for about a decade I think. I can't remember how long because my memory is terrible but it has been a very long time. About a year ago I had to begin ditropan XL 10 mg daily for my incontinence issue. I had to pee about fifteen times a day and there were times I didn't make it to the toilet. At night I had become a bedwetter. The ditropan has helped with all of that. I have my suspicions that the Topamax may be the reason for the kidney problems. But then it may just be old age. All input will be appreciated.
Hello Vicki Jane
You are correct Topamax can cause frequent urination. It is one of the rarer side effects of this medication.
I was wondering what happened to you. I just saw your post. I have been taking 100mg for about 12 years and have been experiencing bladder pain/ uti's for six years now. It has been awful. I have been unable to get any answers. For some reason I googled topamax and bladder today and saw a connection! Was that yours? I am so upset that this could have been it all along. I am also terrified that I may gain the 25 lbs back I lost on the medication if I stop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2017 • 9 answers
Updated 10 Aug 2018 • 12 answers
Updated 22 Jan 2017 • 1 answer
Updated 8 Jun 2018 • 2 answers
Updated 27 Jul 2018 • 2 answers